# SDR ASAA2017111822773

- Difficulty date: November 18, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,336 hours, 11,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Cracked
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL IS CRACKED IN TWO PLACED STA 727J TO 747. GROUNDED - YES. REPAIRED TRANSITION PANEL IAW B737 800 SRM 53 00 53 2R 6 REPAIR 6.
